headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

NUROMOL TABLETS 24

gray stars Be the first one to write a review
$22.99
SKU 2387875
  • Provides temporary relief from pain .
  • Combination of paracetamol 500mg and ibuprofen 200mg .
  • Releases ingredients simultaneously for a 'combination effect'
Qty FREE International Delivery on all regular sized orders when you spend over $120.

Nuromol Ibuprofen 200mg Paracetamol 500mg Double Action Pain Relief 72 Tablets

What does it do? Nuromol Ibuprofen 200mg Paracetamol 500mg Double Action Pain Relief 72 Tablets help to provide temporary relief from mild to moderate pain. It combines the effective power of ibuprofen and paracetamol for a stronger and immediate relief from pains such as headaches, back aches, migraines, muscular and rheumatic pain, cold and flu, fevers, sore throats, dental and oral pain, menstrual pains and non-serious arthritic pain.

What are the benefits of using this product?
  • Used for the temporary relief of mild to moderate pain
  • Combines the benefits of ibuprofen and paracetamol
  • Can be used for headaches, back aches, migraines, muscular and rheumatic pain, cold and flu, fevers, sore throats, dental and oral pain, and period / menstrual pains
What are the features of this product?
  • Double action pain relief
  • Clinically proven to deliver effective pain relief
  • Uses new unique Synchro-Tech technology releases that releases ingredients simultaneously
What does it contain? Each tablet contains Ibuprofen 200mg and Paracetamol 500mg. It also contains Croscarmellose sodium, Microcrystalline cellulose, Colloidal anhydrous silica, Magnesium stearate, Stearic acid, Film Coat, Polyvinyl alcohol, Titanium Dioxide, Talc, Macrogol, Potassium aluminium silicate (E555), Polysorbate Nuromol Tablets.

How to use it?  This should be used for oral administration only. It should also be for short term use only. Take 1 tablet (or 2 if required), up to 3 times daily with food. Do not exceed 6 tablets within 24 hours. Keep 6 hours intervals between doses. Do not give to children under 18 years. Do not take for more than 3 days. Do not exceed the prescribed dosages.

Are there any precautions? Make sure to read the label prior to use. Keep out of reach of children. Do not exceed the recommended dose. Store below 30 degrees. Don't take this medicine for more than a few days at a time unless advised to by a doctor. Do not take if you have a known allergy to any of the ingredients listed. Not to be taken if you are pregnant, breastfeeding, have a stomach ulcer or other stomach disorders. Consult your doctor if your symptoms persist for more than 3 days. Ensure that you do not exceed 6 tablets within a 24-hour period. Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Buy online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • Home Essentials Clove Oil 25ml
    HOME ESSENTIALS CLOVE OIL 25ML
    $12.99
    It may be helpful to have Home Essentials Clove Oil around. This preparation contains natural health properties that may be used for minor cuts and scratches and is useful to have around the home. It may also provide temporary relief from toothache.
    2349833
    Qty:

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows